MAUDE Adverse Event Report: ENCORE MEDICAL L.P. IMPACTOR; OFFSET CUP IMPACTOR, MIS T8143

ENCORE MEDICAL L.P. IMPACTOR; OFFSET CUP IMPACTOR, MIS T8143
Catalog Number 803-11-103
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Instrument failure - the threads stripped and broke in both inserters when the surgeon was trying to implant the cup.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
1644408-2022-00159 was reassessed and determined to be non-reportable.

Brand Name
IMPACTOR
Common Device Name
OFFSET CUP IMPACTOR, MIS T8143
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key13479964
Report Number1644408-2022-00159
Device Sequence Number20422242
Product Code HWA
UDI-Device Identifier00888912105033
UDI-Public(01)00888912105033
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number803-11-103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
803-11-103 LOT UNKNOWN
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale